# SDR UIEA2019091605512

- Difficulty date: September 15, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,191 hours, 24,693 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4.3 UNITS FAN VIBRATION ON LEFT ENGINE INDICATED ON CLIMB OUT. ACCOMPLISHED FIM 71-05 FT 853. SECURED WIRING HARNESS IAW AMM 70-24-05. SECURED HOLD OPEN ROD IAW AMM 71-11-00. NO ISSUES NOTED ON ENGINE RUN, VIBE AT 1.8 UNITS.
